# SDR 2004UALA01231

- Difficulty date: December 19, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 49,260 hours, 26,880 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO REPORTED SMOKE IN CABIN.  FOUND EQUIPMENT COOLING NORMAL FAN FAILED.  REPLACED NORMAL FAN.
